• New TOR Mirror: suicidffbey666ur5gspccbcw2zc7yoat34wbybqa3boei6bysflbvqd.onion

  • Hey Guest,

    If you want to donate, we have a thread with updated donation options here at this link: About Donations

  • Carrie Goldberg, in a C&T Legislative Hearing for the House Committee on Energy and Commerce, falsely claimed that this website was run by two people (our co-founders resigned about two years ago) and that this site 'singlehandedly increased child suicide' without proof or evidence. She also wants to remove Section 230 protection and make sites liable for what users post, which would destroy many small businesses.

    It is clear that she is lobbying to remove Section 230 so that lawyers (like herself) can sue site owners for hosting controversial content. Not only would this chill online free speech across the internet, but it would also lead to censorship of content like we have never seen before.

    If your representative is on the House Committee on Energy and Commerce, I recommend you contact them to correct the record and to let them know not to support any legislation regarding Section 230 that would allow ambulance-chasing lawyers like Carrie to sue small businesses over users' content.

E

Elaina

Member
May 16, 2018
96
I know the effectiveness of N goes down when taking antipsychotics. I've read online it takes 33 days to get it out of your system. I went from 10mg, to 5mg for two weeks, to cold turkey. Will this be effective?
If it matters, I've taken abilify for a few months.
 
El Topo

El Topo

(---)
Apr 21, 2018
478
As long as you wait 33 days after the last dose, it should be fine.

For what it's worth, I haven't been able to find any medical literature backing up the claim that antipsychotics reduce the effectiveness of N.
 
E

Elaina

Member
May 16, 2018
96
As long as you wait 33 days after the last dose, it should be fine.

For what it's worth, I haven't been able to find any medical literature backing up the claim that antipsychotics reduce the effectiveness of N.
Thanks for the reply! It's mentioned on 8chan I'm not sure where they got their sources though.
 
Malice1

Malice1

Experienced
Apr 6, 2018
286
For what it's worth, I haven't been able to find any medical literature backing up the claim that antipsychotics reduce the effectiveness of N.
This. There are no studies indicating that it can reduce the effects of N. I stopped my abilify just in case but i doubt it would have made much of a difference.
 
deflagrat

deflagrat

¡Si hablas español mándame un mensaje privado!
Apr 9, 2018
360
That's actually a big problem for me. I can't stop taking APs without hallucinating and getting intelectually worse than I already am. I am still trying to figure out if it's doable even with APs, I don't care if it takes longer. I could always use a different method but Nembutal is supposed to be my first choice...
 
El Topo

El Topo

(---)
Apr 21, 2018
478
That's actually a big problem for me. I can't stop taking APs without hallucinating and getting intelectually worse than I already am. I am still trying to figure out if it's doable even with APs, I don't care if it takes longer. I could always use a different method but Nembutal is supposed to be my first choice...

Okay, so what are some ways that antipsychotics could theoretically reduce the effects of N?

They could block GABA-A receptors. They could increase the activity of liver enzymes that metabolize N, therefore eliminating it from the body quicker. They could physically bind to N, creating a new molecule that doesn't get absorbed in the intestines.

I've searched the literature and haven't found anything about N + antipsychotics. Of course, I'm not qualified to give medical advice, but I really wonder where this claim originated from.
 
  • Like
Reactions: FroggMan
F

FroggMan

Member
May 8, 2018
35
Could always take N with other CNS depressants to really hit it home. Some alcohol, opioid based medications, benzos, anything you can get your hands on. These would all almost definitely add to it's deadliness. Or there is always taking more nembutal. I guess don't take anything that might make you throw up though. No entire handles of booze
 
Malice1

Malice1

Experienced
Apr 6, 2018
286
Could always take N with other CNS depressants to really hit it home. Some alcohol, opioid based medications, benzos, anything you can get your hands on. These would all almost definitely add to it's deadliness. Or there is always taking more nembutal. I guess don't take anything that might make you throw up though. No entire handles of booze
A "shot" of alcohol afterwards to get rid of the taste and potienate the N is fine but dont drink too much or you risk increased chance of vommitting.
 
  • Like
Reactions: Mari
El Topo

El Topo

(---)
Apr 21, 2018
478
Could always take N with other CNS depressants to really hit it home. Some alcohol, opioid based medications, benzos, anything you can get your hands on. These would all almost definitely add to it's deadliness. Or there is always taking more nembutal. I guess don't take anything that might make you throw up though. No entire handles of booze

Yes, for those who are required to be on antipsychotics and are concerned about it, you can combine N with other methods.

I take benzos for sleep, which means I have a slight tolerance to barbiturates. I'm 99% certain that 2 bottles of pentobarbital will still do the job, but just to be sure, I'm going to combine it with 2 grams of oxycodone.
 

Similar threads

scarlet-pixie
Replies
0
Views
113
Suicide Discussion
scarlet-pixie
scarlet-pixie
AnonGermany
Replies
6
Views
309
Suicide Discussion
AnonGermany
AnonGermany
F
Replies
1
Views
153
Suicide Discussion
halleyscomet
halleyscomet
U
Replies
6
Views
224
Suicide Discussion
Uk2023
U